MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Vercise Genus?; stimulator, electrical, implanted, for parkinsonian tremor

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Vercise Genus?; stimulator, electrical, implanted, for parkinsonian tremor
Model Number DB-1232
Medical Device Problem Codes Unexpected Therapeutic Results (1631); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Convulsion/Seizure (4406); Speech Disorder (4415)
Date of Event 02/19/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned to boston scientific for analysis.The instructions for use (ifu) identifies seizures and neurological effects as potential risks associated with the use of the deep brain stimulation (dbs) device, including seizures and speech or language difficulties.A record review determined that the reported seizures and subsequent nonverbal condition occurred during and after the implant procedure prior to initiation of stimulation and are consistent with events related to the surgical intervention rather than device performance.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of: adverse event related to procedure.D2b: additional pro code selection that applies to the indication of this device - .
 
Event or Problem Description
It was reported that the deep brain stimulation (dbs) patient experienced seizures during and after the stage two implant procedure.Hospitalization was required beyond the standard post-operative care.The patient was nonverbal following the procedure, a condition that had not been present beforehand.Dbs therapy had not yet been initiated, as the patient had been given time to heal.The implantable pulse generator (ipg) remains implanted.Since the event, the patient recovered.It is planned that the dbs device will be switched at an undetermined time following a future follow up computed tomography (ct) scan.

Brand Name
Vercise Genus?
Common Device Name
stimulator, electrical, implanted, for parkinsonian tremor
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel
EI  
Manufacturer Contact
ricardo amaro castro
25155 rye canyon loop
valencia, CA 91355
+1(320)800-7570
MDR Report Key25124230
Report Number3006630150-2026-02983
Device Sequence Number18351292
Product Code MHY
UDI-Device Identifier08714729985051
UDI-Public(01)08714729985051(17)271112(10)808198
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberDB-1232
Device Catalogue NumberDB-1232
Device Lot Number808198
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2026
Supplement Date Received by Manufacturer06/02/2026
07/10/2026
09/07/2026
Initial Report FDA Received Date05/08/2026
Supplement Report FDA Received Date06/29/2026
07/31/2026
09/28/2026
Date Device Manufactured11/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening;
Patient Age77 YR
Patient SexFemale